# SDR UALA2013032201806

- Difficulty date: March 21, 2013
- Submitted: March 23, 2013
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 49,929 hours, 12,848 cycles
- Engine: Pwa PW4056
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Condition: Low
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 BOTTLE AT LOCATION 903B GAUGE IN RED.  REPLACED O2 BOTTLE AT LOCATION 903B, INSTALLED MASK.
